Adderall causes stomach ache?

Has anyone else ever experienced a strange stomach pain while on Adderall? It kind of feels like hunger pangs times ten except techinically I'm not hungry. It only happens if I haven't eaten after taking a dose. And it actually makes it harder to eat once it starts (even harder than eating with the loss of appetite). I know this is a side effect, but I've never heard anyone who has the same feeling. Can anyone sympathize with me? Any suggestions on an ADHD medication that does not have this side effect or at lease a lesser version of it?

Answer:
When I was in my teens, I was on Ritalin - another medicine for ADHD. I always had stomachaches - I don't know if it had to do with the medicine or not. But my appetite also decreased a LOT.
Try Ritalin if you have not already, I liked it a lot better than Adderall. It seems to have less side effects, for me.
maybe is one of the side effects of the medicines since mostly medicines have some adhere reactions to our body..
Pills usually cause pain...try something natural like green tea and clay...check this site:
http://www.vitaminhouses.com/guia/ingles...
Yeah, my daughter is ADHD and was taking Adderall too. She's 10, so she mostly said that her tummy hurt all the time. And she ended up losing weight (not good for a small child). Strattera didn't work well with her either. Right now, she's taking Focalin XR. She seems to be doing well with it, on it for about 6 months now. They also have ADHD patches. Talk to your doctor about medicines right for you. Hope this helps.

The answers post by the user, for information only, FunQA.com does not guarantee the right.



More Questions and Answers:
  • How can I feel better?
  • What was your worst day of your life?!?!?
  • Why every now and again through my life?
  • Need Help with Dr. Phil Quotes?
  • Please help - Late at night I go on an eating binge - Why?
  • Whats your biggest fear??
  • Are we alone?
  • How many people think about the past as way back as possible?
  • Do you believe yourself?